| Catalog Number |
RBY2C0312 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
During preparation for a coil embolization procedure, the hospital staff found that the introducer sheath of the ruby coil (ruby coil) was not intact upon removal from the packaging hoop and the pusher assembly of the ruby coil came out of the hoop without the introducer sheath.The reported issue was found prior to use.Therefore, the ruby coil was not used in the procedure.The procedure was completed using a new ruby coil and a lantern delivery microcatheter.